# SDR 2001UALA01204

- Difficulty date: June 27, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 11,375 hours, 1,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT NEXT TO SEAT 35ABC IS INOP.  *S/D*  RELAMPED, CKD OK.
